# SDR AALA20170118029

- Difficulty date: January 16, 2017
- Submitted: January 18, 2017
- Operation: Air carrier
- Aircraft: N969AN
- Make and model: Boeing 737823
- Aircraft serial: 29546
- Aircraft time: 47,691 hours, 19,307 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED. R1 DOOR EMERGENCY EVACUATION SLIDE COMING OUT OF COVER. CHECKED AND FOUND SLIDE SECURED. REFOLDED GIRT BAR FLAP. OPERATIONAL CHECK GOOD.
